MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-40-250-40U
Medical Device Problem Codes Mechanical Problem (1384); Retraction Problem (1536); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"unable to deploy the stent graft: after inserting the delivery system into the patient, the inner sheath was successfully advanced with the controller in the "1" position.After that, the inner sheath was attempted to be pulled down with the controller in the "2" position.However, the inner sheath could not be pulled down, and the stent-graft could not be deployed.The stent-graft was attempted to be deployed in two ways: first, by rotating the deployment grip; and second, by using manual deployment.However, the stent-graft did not deploy either way.Additionally, these attempts showed a movement of the entire device pulling down.Therefore, the physician stopped manipulating the device.Then, the deployment grip was manually advanced slightly to release tension, and the delivery system was removed from the patient.Since the device was delivered through a dryseal introducer sheath (gore), no damage was caused to the access artery.Another relay pro stent-graft of a different size was then implanted.Subsequently, the procedure was successfully completed.Operation type: tevar.Blood loss: unknown.Image available upon request.Pre-case plan available upon request.Additional information will be obtained upon request.(tc#bm260112237)".Patient outcome: "no heath hazard to the patient.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24384028
Report Number2247858-2026-00020
Device Sequence Number21455150
Product Code MIH
UDI-Device Identifier00843576150072
UDI-Public00843576150072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-M4-40-250-40U
Device Lot Number2507250079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown